On variational equations of mixed type in elasticity theory
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1980), pp. 50-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_5_a11,
author = {A. V. Sachenkov and M. I. Kogan},
title = {On variational equations of mixed type in elasticity theory},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--57},
year = {1980},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_5_a11/}
}
A. V. Sachenkov; M. I. Kogan. On variational equations of mixed type in elasticity theory. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1980), pp. 50-57. http://geodesic.mathdoc.fr/item/IVM_1980_5_a11/